Dr. Maupin explains the problems that can occur during the first month or two of hormone replacement.
Most of you know that when I am replacing hormones for my female patients, I only used Bio-identical estradiol and Testosterone in the form of long-lasting subcutaneous pellets.
I only use this type of delivery system because pellets deliver a steady supply of T and have the fewest side effects of any type of testosterone. However, nothing is perfect, and it is important to know what the side effects of any treatment is. There is no medical treatment without any side effects. There is no medical care that I know of that does not create complaints by patients.
There are several problems that occur during the first month or two after T pellets are inserted, and others that occur after months or years. To be completely candid, I will spend the next Healthcast #601 describing the side effects that occur during the first insertion cycle from Testosterone pellets, and the measures and treatments we use to prevent and treat them.
For a full introduction to this series of 4 lectures, please go to my website biobalancehealth.com and look for the videos which will have the slides and audio explaining them. You can also go to You Tube to view the short lectures and slides about the side effects of testosterone pellets in women.
Please subscribe to our YouTube channel and please check “ Like “. Follow us on Facebook and Instagram at BioBalanceHealth.